Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3219 Publications


2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner H, Glazyrin A, Musin O, Nikitenko A. The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica. 2017;37(5):887-910. doi:10.1007/s00493-016-3308-y
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1174 | OA
Skórski M. Lower bounds on key derivation for square-friendly applications. In: Vol 66. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017. doi:10.4230/LIPIcs.STACS.2017.57
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1175 | OA
Alwen JF, De Rezende S, Nordstrom J, Vinyals M. Cumulative space in black-white pebbling and resolution. In: Papadimitriou C, ed. Vol 67. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017:38:1-38-21. doi:10.4230/LIPIcs.ITCS.2017.38
View | Files available | DOI
 

2017 | Conference Paper | IST-REx-ID: 1176 | OA
Alwen JF, Blocki J. Towards practical attacks on Argon2i and balloon hashing. In: IEEE; 2017. doi:10.1109/EuroSP.2017.47
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1178 | OA
Skórski M. Simulating auxiliary inputs, revisited. In: Vol 9985. Springer; 2017:159-179. doi:10.1007/978-3-662-53641-4_7
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan A, Bárány I, Robins S. Algebraic vertices of non-convex polyhedra. Advances in Mathematics. 2017;308:627-644. doi:10.1016/j.aim.2016.12.026
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1187 | OA
Kiltz E, Pietrzak KZ, Venturi D, Cash D, Jain A. Efficient authentication from hard learning problems. Journal of Cryptology. 2017;30(4):1238-1275. doi:10.1007/s00145-016-9247-3
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1191 | OA
Kollár R, Novak S. Existence of traveling waves for the generalized F–KPP equation. Bulletin of Mathematical Biology. 2017;79(3):525-559. doi:10.1007/s11538-016-0244-3
View | DOI | Download Preprint (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1192 | OA
Kazda A, Kolmogorov V, Rolinek M. Even delta-matroids and the complexity of planar Boolean CSPs. In: SIAM; 2017:307-326. doi:10.1137/1.9781611974782.20
View | Files available | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1194 | OA
Chatterjee K, Novotný P, Zikelic D. Stochastic invariants for probabilistic termination. In: Vol 52. ACM; 2017:145-160. doi:10.1145/3009837.3009873
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications